ITEM METADATA RECORD
Title: Double generalized linear model for tissue culture proportion data: A Bayesian perspective
Authors: Vieira, A.M.C. ×
Leandro, R.A.
Demétrio, C.G.B.
Molenberghs, Geert #
Issue Date: 2011
Publisher: Sheffield City Polytechnic
Series Title: Journal of Applied Statistics vol:38 issue:8 pages:1717-1731
ISSN: 0266-4763
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
336.pdf Published 243KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science